Current Issue

Vol. 7 No. 2 (2024)
Published: 2024-08-31


View All Issues

International Journal of Molecular Microbiology (IJMM; ISSN: 2617-7633) is a peer-reviewed, open access, international scientific journal that publishes research on all aspects of molecular microbiology. The journal welcomes the submission of original manuscripts (Please see Plagiarism Policy) that meet the general criteria of significance and scientific excellence.

IJMM publishes bi-annually; 2 online issues (September–February, and March–August).

For detailed Aims and Scope please click here.

Submission should be made through “IJMM – Manuscript Submission and Tracking System“.

Article manuscripts can be submitted as email attachments in Word format to the PSM Editorial Office (